TYLENOL® Dosage Information for Children

Dosing by Weight / Age

Provided below is a reference guide of products that can be used to treat pain and fever. It is important to always read and follow the product label of any TYLENOL® product and only use such products as directed. Do NOT use with any other product containing acetaminophen.

Select Child's Weight / Age

If possible, use weight to dose; otherwise, use age.


Children + Infants

Under 24 lbs / Under 2 Years

PRODUCT ACTIVE INGREDIENT DOSE
Infants' TYLENOL® Oral Suspension acetaminophen
160 mg
(per 5 mL)
Ask a Healthcare Provider
Children's TYLENOL® Oral Suspension acetaminophen
160 mg
(per 5 mL)
Ask a Healthcare Provider
TYLENOL® For Children + Adults Family acetaminophen
160 mg
(per 5 mL)
Ask a Healthcare Provider

mL = milliliter

Repeat dose every 4 hours while symptoms last.

Do NOT give more than 5 doses in 24 hours.

Use only the dosing device (syringe or dosing cup) that came with the product.

Parents and caregivers should ask a healthcare provider if their child’s age is below the directed dosing instructions or if they have questions.


Children

24-35 lbs / 2-3 Years

PRODUCT ACTIVE INGREDIENT DOSE
Infants' TYLENOL® Oral Suspension acetaminophen
160 mg
(per 5 mL)
5 mL
Children's TYLENOL® Oral Suspension acetaminophen
160 mg
(per 5 mL)
5 mL
Children's TYLENOL® Chewables
Chew or crush completely before swallowing
acetaminophen
160 mg
(per chewable tablet)
1 tablet
TYLENOL® For Children + Adults Family acetaminophen
160 mg
(per 5 mL)
5 mL

mL = milliliter

Repeat dose every 4 hours while symptoms last.

Do NOT give more than 5 doses in 24 hours.

Use only the dosing device (syringe or dosing cup) that came with the product.

Parents and caregivers should ask a healthcare provider if their child’s age is below the directed dosing instructions or if they have questions.


Children

36-47 lbs / 4-5 Years

PRODUCT ACTIVE INGREDIENT DOSE
Infants' TYLENOL® Oral Suspension acetaminophen
160 mg
(per 5 mL)
Ask a Healthcare Provider
Children's TYLENOL® Oral Suspension acetaminophen
160 mg
(per 5 mL)
7.5 mL
Children's TYLENOL® Chewables
Chew or crush completely before swallowing
acetaminophen
160 mg
(per chewable tablet)
1½ tablets
TYLENOL® For Children + Adults Family acetaminophen
160 mg
(per 5 mL)
7.5 mL

mL = milliliter

Repeat dose every 4 hours while symptoms last.

Do NOT give more than 5 doses in 24 hours.

Use only the dosing device (syringe or dosing cup) that came with the product.

Parents and caregivers should ask a healthcare provider if their child’s age is above or below the directed dosing instructions or if they have questions.


Children

48-59 lbs / 6-8 Years

PRODUCT ACTIVE INGREDIENT DOSE
Infants' TYLENOL® Oral Suspension acetaminophen
160 mg
(per 5 mL)
Ask a Healthcare Provider
Children's TYLENOL® Oral Suspension acetaminophen
160 mg
(per 5 mL)
10 mL
Children's TYLENOL® Chewables
Chew or crush completely before swallowing
acetaminophen
160 mg
(per chewable tablet)
2 tablets
Children's TYLENOL® Dissolve Packs acetaminophen
160 mg
(per powder)
2 powders
TYLENOL® For Children + Adults Family acetaminophen
160 mg
(per 5 mL)
10 mL
TYLENOL® Regular Strength Tablets & Liquid Gels
Do not chew
acetaminophen
325 mg
(per tablet / liquid gel)
1 tablet / liquid gel

mL = milliliter

For TYLENOL® Infant's and Children's, repeat dose every 4 hours while symptoms last.

For TYLENOL® Regular Strength Tablets and Liquid Gels, repeat dose every 4-6 hours while symptoms last.

Do NOT give more than 5 doses in 24 hours.

Use only the dosing device (syringe or dosing cup) that came with the product.

Parents and caregivers should ask a healthcare provider if their child’s age is above or below the directed dosing instructions or if they have questions.


Children

60-71 lbs / 9-10 Years

PRODUCT ACTIVE INGREDIENT DOSE
Children's TYLENOL® Oral Suspension acetaminophen
160 mg
(per 5 mL)
12.5 mL
Children's TYLENOL® Chewables
Chew or crush completely before swallowing
acetaminophen
160 mg
(per chewable tablet)
2½ tablets
Children's TYLENOL® Dissolve Packs acetaminophen
160 mg
(per powder)
2 powders
TYLENOL® For Children + Adults Family acetaminophen
160 mg
(per 5 mL)
12.5 mL
TYLENOL® Regular Strength Tablets & Liquid Gels
Do not chew
acetaminophen
325 mg
(per tablet / liquid gel)
1 tablet / liquid gel

mL = milliliter

For TYLENOL® Infant's and Children's, repeat dose every 4 hours while symptoms last.

For TYLENOL® Regular Strength Tablets and Liquid Gels, repeat dose every 4-6 hours while symptoms last.

Do NOT give more than 5 doses in 24 hours.

Use only the dosing device (syringe or dosing cup) that came with the product.

Parents and caregivers should ask a healthcare provider if their child’s age is below the directed dosing instructions or if they have questions.


Children

72-95 lbs / 11 Years

PRODUCT ACTIVE INGREDIENT DOSE
Children's TYLENOL® Oral Suspension acetaminophen
160 mg
(per 5 mL)
15 mL
Children's TYLENOL® Chewables
Chew or crush completely before swallowing
acetaminophen
160 mg
(per chewable tablet)
3 tablets
Children's TYLENOL® Dissolve Packs acetaminophen
160 mg
(per powder)
3 powders
TYLENOL® For Children + Adults Family acetaminophen
160 mg
(per 5 mL)
15 mL
TYLENOL® Regular Strength Tablets & Liquid Gels
Do not chew
acetaminophen
325 mg
(per tablet / liquid gel)
1 tablet / liquid gel

mL = milliliter

For TYLENOL® Infant's and Children's, repeat dose every 4 hours while symptoms last.

For TYLENOL® Regular Strength Tablets and Liquid Gels, repeat dose every 4-6 hours while symptoms last.

Do NOT give more than 5 doses in 24 hours.

Use only the dosing device (syringe or dosing cup) that came with the product.

Parents and caregivers should ask a healthcare provider if their child’s age is below the directed dosing instructions or if they have questions.


Children + Adults

12 Years & Over

See the Adult Dosing Chart